Select Criteria: Tracks = Future of EdTech Early Learning

Sunday, January 27, 8:00 AM - 10:00 AM

  • Room: SOUTH 210D
  • Session Number: $W003
Coding can be taught as a second language to our youngest minds in order for them to become familiar with how technology works. In this session you will hear why... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Computer Science (including Coding)
  • Room: SOUTH 331A
  • Session Number: $W015
Classrooms are busy places, especially when they are filled with little learners. As teachers, we are always outnumbered but don't want to assign busywork. In this workshop, we will explore... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Sunday, January 27, 10:30 AM - 12:30 PM

  • Room: SOUTH 331A
  • Session Number: $W040
Come to this hands-on session to learn how young children develop academic knowledge and problem-solving skills while having fun with robotics! When using robots, such as KIBO, children become engaged in their own STEAM learning while working independently and cooperatively with their classmates. Using our own research project, the Robotics... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • STEM/STEAM

Sunday, January 27, 1:30 PM - 3:30 PM

  • Room: SOUTH 331A
  • Session Number: $W065
This hands-on workshop will explore ways to integrate coding and robotics into a literacy block. Strategies to intentionally implement coding alongside reading and writing will be shared. Participants will learn how to use robotics and coding to strengthen language arts and reading instruction through hands-on applications. In addition, experience how... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Elementary (grades PK-5)
  • Integrated/Cross Curriculum

Sunday, January 27, 4:00 PM - 6:00 PM

  • Room: SOUTH 210D
  • Session Number: $W078
Learning comes alive for your young students by using augmented reality (AR) apps. Watch their excitement as they interact with My Very Hungry Caterpillar or explore the galaxy or dinosaurs! Learn how to create trigger images to customize your lessons. Participants will explore and share their Augmented Reality world of... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Monday, January 28, 8:00 AM - 10:00 AM

  • Room: SOUTH 331A
  • Session Number: $W115
The workshop will focus on ways that early childhood educators can use technology to create authentic, real-world, design-driven learning experiences through exploration, discovery, and creation. Emphasis will be on how to combine arts integration with technology integration to inspire young learners to become creators, builders, and designers. Participants will engage... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Elementary (grades PK-5)
  • STEM/STEAM

Monday, January 28, 8:00 AM - 11:00 AM

  • Room: SOUTH 310EF
  • Session Number: ELDS
Come play with robots, tangible tech, apps, and more for ages 3 to 10 years old. Join other media/library specialists, school leaders, and interested elementary educators in playful exploration and meaningful conversation about technology and young learners. Explore the possibilities and promise these technologies may bring to your learning environment... Read More
Speaker(s)
Track(s)
  • Special Event

Monday, January 28, 10:30 AM - 12:30 PM

  • Room: SOUTH 331A
  • Session Number: $W140
Lakehurst School District has integrated LEGO Education-STEAM activities into its well-established use of the Creative Curriculum to promote language, cognitive, and social/emotional development in its preschool students. This cross-curricular method, along with UDL, has enhanced the emotional regulation in preschoolers and supported natural curiosity in the development of science, technology,... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Monday, January 28, 1:00 PM - 3:00 PM

  • Room: SOUTH 210D
  • Session Number: $W153
Create a plan for coding in your early learning classroom. Early Learning is all about playing to learn. Young learners think coding is playing! Introduce young learners to coding skills with these hands-on activities appropriate for PreK-2. Students learn skills for thinking and planning in order to make things happen,... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Computer Science (including Coding)

Monday, January 28, 1:30 PM - 2:30 PM

  • Room: SOUTH 320D
  • Session Number: TOEL
Discover the early learning topics that interest you most at FETC 2019. Learn how to navigate a collection of sessions, workshops, posters, and events specifically designed for early learning education. This session's focus will be on networking with peers and strategizing to make the most of numerous early learning-oriented sessions... Read More
Speaker(s)
Track(s)
  • Special Event

Monday, January 28, 5:00 PM - 6:00 PM

  • Room: Booth 461
  • Session Number: PS001
This poster session will show how the implementation of computer science and coding can start with your youngest students and build on their knowledge year after year. We will start... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Elementary (grades PK-5)
  • Computer Science (including Coding)
  • Room: Booth 461
  • Session Number: PS002
Seesaw allows teachers to teach in ways we never thought possible. Teachers can now monitor, provide feedback to students, and share with parents what students are doing in their hands-on... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum
  • Room: Booth 461
  • Session Number: PS004
Florida Virtual School added an elementary program that honors the tenants of early childhood and ensures all children entering school are successful. Watching how children grow, develop, and acquire knowledge... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Elementary (grades PK-5)
  • Integrated/Cross Curriculum
  • Room: Booth 461
  • Session Number: PS005
Come prepared to analyze early math apps and play hands-on math games that use dice, dominoes, beads, LEGO, and playing cards to boost children’s number sense. Learn how to organize... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Early Learning (ages 3-6 years)
  • Mathematics
  • Room: Booth 461
  • Session Number: PS006
What if the "workshop" model that adults enjoy worked for early childhood students too? Early childhood tech workshops have been carefully crafted for young and eager learners at our school... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Elementary (grades PK-5)
  • Computer Science (including Coding)
  • Room: Booth 461
  • Session Number: PS007
Using developmentally appropriate technology and digital media integrated into lessons helps expand the experience of learning. It is essential that students learn how to use technology in a thoughtful and... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Early Learning (ages 3-6 years)
  • English/Language Arts/Reading (including ESL)
  • Room: Booth 461
  • Session Number: PS008
Whether you have 1:1 devices or just a few, all elementary teachers want to know the secret to keeping students engaged for a center-based classroom. In this session, teachers will... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Early Learning (ages 3-6 years)
  • STEM/STEAM
  • Room: Booth 461
  • Session Number: PS009
Join this session to see how K-2 science can be very successful when taught in a digital format to your students. Walk away realizing that even though classrooms may be... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Elementary (grades PK-5)
  • Science
  • Room: Booth 461
  • Session Number: PS010
The CDC reports that one in four kids are at moderate or high risk for developmental delays. When undetected and untreated, developmental delays can lead to early school failure and attendant social... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Early Learning (ages 3-6 years)
  • Health/Physical Education
  • Room: Booth 461
  • Session Number: PS011
With the rise of online assessments, keyboarding has grown more and more important. What do research and best practice tell us about helping children keyboard more effectively and efficiently, especially... Read More
Track(s)
  • Posters (60 minutes)
  • Elementary (grades PK-5)
  • Computer Science (including Coding)
  • Room: Booth 461
  • Session Number: PS012
We are raising and educating a generation for careers that don’t yet exist. So what can we do to prepare our children for the careers of the future? Young children... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Early Learning (ages 3-6 years)
  • STEM/STEAM

Tuesday, January 29, 8:00 AM - 10:00 AM

  • Room: SOUTH 210D
  • Session Number: $W178
Engage all learners with Seesaw, an interactive live journal app that encourages student collaboration with peers, parents, and teachers. Discover through real-time engagement how Seesaw allows students to take pictures and video, annotate, and record their projects on various devices. Gain insight into how its implementation will reveal what your... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Elementary (grades PK-5)
  • STEM/STEAM

Tuesday, January 29, 10:00 AM - 11:00 AM

  • Room: NORTH 330B
  • Session Number: C036
You don't need a crystal ball to see where your students are going to be at the end of the year; you just need to make use of the right assessments! We'll explore a wide variety of apps and tools that will help you master assessments for early learners. We'll... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Tuesday, January 29, 10:30 AM - 12:30 PM

  • Room: SOUTH 210D
  • Session Number: $W193
How can technology be used in early learning art? iPads are powerful creativity tools for making art and documenting learning. Students can interact with content and create their own images. Using... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Elementary (grades PK-5)
  • Performing/Visual Arts
  • Room: SOUTH 331A
  • Session Number: $W202
Coding is all the buzz in the education world, but does it belong in early learning? YES! Coding with 3- to 7-year-olds is more about language development, patterns, sequencing, problem... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Computer Science (including Coding)

Tuesday, January 29, 12:00 PM - 12:40 PM

  • Room: NORTH 330B
  • Session Number: C073
Consider a variety of apps that can be used in early childhood classrooms to spark creativity and integrate the fine arts. Art apps are digital creations that are fluid and... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum
  • Room: Booth 1455
  • Session Number: TT004
In this session, designed primarily for early childhood education (ECE) teachers and administrators, participants will first explore the basics of what exactly coding is as well as its relevance in... Read More
Speaker(s)
Track(s)
  • EL/GBL Trailblazer Theater (40 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Tuesday, January 29, 1:00 PM - 1:40 PM

  • Room: SOUTH 320GH + Corridor
  • Session Number: C090
Top Tech Toys to Transform Your Classroom is an internationally recognized and presented, high energy session presented by leaders in education, Bryan L. Miller (@EdTechNerd) and Dr. Katrina Keene (@DrKatrinaKeene).... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • PK-12
  • STEM/STEAM
  • Room: NORTH 330B
  • Session Number: C110
This session will explore ways to empower and engage young learners in the research process using digital and blended tools. Participants will learn about numerous digital research tools, resources, and... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • English/Language Arts/Reading (including ESL)

Tuesday, January 29, 1:30 PM - 3:30 PM

  • Room: SOUTH 330H
  • Session Number: $W216
Yes! Educators and families can strike that needed balance of using instructional technology for engaging young learners and providing age appropriate experiences across the curriculum. Teachers can model the use of dynamic and interactive digital tools to showcase the essential 21st century skills of creativity, critical thinking, communication, and collaboration.... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Tuesday, January 29, 2:00 PM - 2:40 PM

  • Room: NORTH 330B
  • Session Number: C147
"I want my students to see/hear the world ..." With Google Hangouts, good friends, and a class that loves to read, you can create that environment. Using Breakout EDU and children's books, you, too, can engage students in a collaborative method of learning and game-based challenges that students will ask... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Elementary (grades PK-5)
  • English/Language Arts/Reading (including ESL)

Tuesday, January 29, 2:30 PM - 3:30 PM

  • Room: Booth 2303
  • Session Number: PS094
Lifelong learning should happen through multiple modalities. Although making 3D models with technology is mess-free, Kindergarten students still had the opportunity to draft their molecules on paper for the first way to create a visual representation in 2-dimensions. Then, to gain an appreciation and a better understanding of visual-spatial skills,... Read More
Speaker(s)
Track(s)
  • Posters (60 minutes)
  • Elementary (grades PK-5)
  • STEM/STEAM

Tuesday, January 29, 3:00 PM - 3:40 PM

  • Room: NORTH 330B
  • Session Number: C184
Take a group of children under the age of 8, add a robot (or two or three), and “Bam!” — instant powerful learning! Right? Maybe, but intentional instructional choices and purposeful... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum
  • Room: Booth 1455
  • Session Number: TT007
Welcome to the social-emotional revolution! There is nothing else we're working on in our society that has the potential to impact our economy, our policy, our diplomacy, and our culture... Read More
Speaker(s)
Track(s)
  • EL/GBL Trailblazer Theater (40 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Tuesday, January 29, 4:00 PM - 4:30 PM

  • Room: Booth 2149
  • Session Number: STEM11
Hear from early childhood educators at a STEM award-winning school share ways they have enhanced primary-aged student learning using technology and STEAM projects. Learn how to take a big idea and create thematic units that encompass all areas of the curriculum. Participants will see two different thematic science units and... Read More
Speaker(s)
Track(s)
  • STEM Theater Presentation (30 minutes)
  • Elementary (grades PK-5)
  • STEM/STEAM

Tuesday, January 29, 4:00 PM - 4:40 PM

  • Room: NORTH 330B
  • Session Number: C221
This session will focus on how using augmented reality allows young learners to create, share, and communicate in ways that are joyful, immersive, and authentic for young children. By the end of the session, participants will be able to identify what augmented reality is, why it is an immersive and... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Tuesday, January 29, 4:00 PM - 6:00 PM

  • Room: SOUTH 210D
  • Session Number: $W223
App smashing is the process of using multiple apps to create projects or complete tasks that give students a voice as well as choice. We will show you how to integrate some primary-friendly apps with Seesaw. By app smashing with Seesaw, you can provide your students with creative and inspired... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Wednesday, January 30, 8:00 AM - 10:00 AM

  • Room: SOUTH 210D
  • Session Number: $W238
Learn how technology can be utilized along with hands-on learning, art, and more. Using tools such as GreenScreen DoInk, iMovie, Stop Motion Studio, and Seesaw, K-2 students use technology to... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum
  • Room: SOUTH 210D
  • Session Number: $W238
Learn how technology can be utilized along with hands-on learning, art, and more. Using tools such as GreenScreen DoInk, iMovie, Stop Motion Studio, and Seesaw, K-2 students use technology to... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Wednesday, January 30, 10:00 AM - 11:00 AM

  • Room: NORTH 330B
  • Session Number: C258
Using digital tablets well with little learners, 3 to 6 years old, requires thoughtful selection of apps. It is a critical part of tablet implementation and critical to your success in using the tablets in more powerful ways. Learn quick tips on selecting apps, including issues related to format, content,... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Wednesday, January 30, 10:30 AM - 12:30 PM

  • Room: SOUTH 210D
  • Session Number: $W253
Sasha Wilson and Jenny Bruce will share how they use elements of design thinking and technology to inspire early childhood educators. It is their belief that technology and the various stages of the design thinking process (especially empathize, ideate, and prototype) are tools that can be used as part of... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Professional Development

Wednesday, January 30, 12:00 PM - 12:40 PM

  • Room: Booth 1455
  • Session Number: TT010
Have you ever wanted to try Makerspace, but weren't sure how to make it work in your area with young students? Join elementary librarian and educator, Laura Shaver, as she demonstrates simple, affordable, and fun ways to incorporate Makerspace, STEM, and purposeful tinker time into any elementary classroom or setting.... Read More
Speaker(s)
Track(s)
  • EL/GBL Trailblazer Theater (40 minutes)
  • Elementary (grades PK-5)
  • STEM/STEAM

Wednesday, January 30, 1:00 PM - 1:40 PM

  • Room: NORTH 330B
  • Session Number: C295
With incredible and innovative new educational connected toys along with educational research, educators can now inspire today’s learners by engaging them and bringing back the excitement of play. In this session, we will take a closer look at how we can redesign play. Educators, it is time to take back... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Wednesday, January 30, 1:30 PM - 3:30 PM

  • Room: SOUTH 210D
  • Session Number: $W268
Have you shied away from incorporating tech tools with your early childhood students? Learn how to create a technology-rich classroom in this workshop. In modern schools, early childhood classrooms can have a technology-rich atmosphere. Even your young learners can achieve success with the four C's (Communication, Collaboration, Creativity, and Critical... Read More
Speaker(s)
Track(s)
  • Workshop (2 hours)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Wednesday, January 30, 2:00 PM - 2:40 PM

  • Room: NORTH 330B
  • Session Number: C332
Recognizing the concerns expressed about "excessive" screen time with young children, this speaker will share cutting-edge technology that moves beyond tablets and screens to engage and help young children develop essential, early, foundational concepts. Participants will be engaged with screen-free and technology-rich three-dimensional devices and will analyze their potential to... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Early Learning (ages 3-6 years)
  • Integrated/Cross Curriculum

Wednesday, January 30, 3:00 PM - 3:40 PM

  • Room: NORTH 330B
  • Session Number: C369
Still looking for the perfect way for you to increase your parent engagement? We have a solution! We will use Bloomz, Class Dojo, Seesaw, and Shadow Puppet to show you... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Elementary (grades PK-5)
  • Professional Development
  • Room: Booth 1455
  • Session Number: TT013
There has been a paradigm shift in education. Early childhood educators are being asked to integrate STEM learning into their curriculum. This task can seem daunting and overwhelming and teachers... Read More
Speaker(s)
Track(s)
  • EL/GBL Trailblazer Theater (40 minutes)
  • Early Learning (ages 3-6 years)
  • STEM/STEAM

Wednesday, January 30, 4:00 PM - 4:40 PM

  • Room: NORTH 330B
  • Session Number: C406
Walk into a third-grade classroom in the digital age, and what do you expect to see? It’s time for a change and a total transformation with technology enhanced classrooms that inspire students! Join Heather Davis, a third-grade teacher at Wise Primary School, and Daniel Vanover, Educational Technologist for Wise County... Read More
Speaker(s)
Track(s)
  • Concurrent Session (40 or 60 minutes)
  • Elementary (grades PK-5)
  • English/Language Arts/Reading (including ESL)

For Technical Support with this webpage, please contact support.